Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa side-effects/weight gain

Posted by tammy on June 22, 1999, at 16:26:42

In reply to Re: Celexa side-effects/weight gain, posted by michele on June 22, 1999, at 16:20:16

> I started on Celexa just the 18th ( june ) and I have lost 2 pounds.I have not been hungry and very sleepy.I slept over 13 hours last night!!! When I do eat I feel very nauseas.
I also have had a headache over my left temple.Has anyone else?LMK--------Thanks!!

my son started on celexa two and a half weeks ago.
> He seems to be gaining weight quickly. don't know
> if it's from the drug or the inactivity from being
> so sleepy. if anyone has any info please respond.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tammy thread:3323